# SDR YTRR106607

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N4125C
- Make and model: Bell 412
- Aircraft serial: 33103
- Aircraft time: 14,049 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 412310400105
- Part serial: NH4445
- Condition: Worn
- Location: Rod End
- Part time: 760 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BEARING WORN.  REPLACED ROD-END BEARING ASSEMBLY.
